# SDR DLL10952775

- Difficulty date: June 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1139
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: L/E Skin
- Part number: 1524058110
- Condition: Cracked
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, A GOUGE AND CRACK WAS FOUND IN A LEADING EDGE PANEL OF THE RT ELEVATOR.  REPAIRED PER SRM 55-22-00 FIG 802.
